Sledovať
Wadim Zudilin
Wadim Zudilin
Institute for Mathematics, Astrophysics and Particle Physics, Radboud Universiteit Nijmegen
Overená e-mailová adresa na: math.ru.nl - Domovská stránka
Názov
Citované v
Citované v
Rok
One of the numbers is irrational
WV Zudilin
Uspekhi Matematicheskikh Nauk 56 (4), 149-150, 2001
2202001
A q-microscope for supercongruences
VJW Guo, W Zudilin
Advances in Mathematics 346, 329-358, 2019
1842019
Ramanujan-type supercongruences
W Zudilin
arXiv preprint arXiv:0805.2788, 2008
1672008
Differential equations, mirror maps and zeta values
G Almkvist, W Zudilin
arXiv preprint math/0402386, 2004
1542004
Tables of Calabi–Yau equations
G Almkvist, C Van Enckevort, D Van Straten, W Zudilin
arXiv preprint math/0507430, 2005
1472005
Algebraic relations for multiple zeta values
VV Zudilin
Uspekhi Mat. Nauk 58 (1), 3-32, 2003
1382003
Arithmetic of linear forms involving odd zeta values
W Zudilin
Journal de théorie des nombres de Bordeaux 16 (1), 251-291, 2004
1372004
Zeta stars
Y Ohno, W Zudilin
Commun. Number Theory Phys. 2 (2), 324-347, 2008
982008
Neverending fractions: an introduction to continued fractions
J Borwein, A van der Poorten, J Shallit, W Zudilin
Cambridge University Press, 2014
852014
Densities of short uniform random walks
JM Borwein, A Straub, J Wan, W Zudilin, D Zagier
Canadian Journal of Mathematics 64 (5), 961-990, 2012
842012
Ramanujan-type formulae for 1/π: A second wind?
W Zudilin
arXiv preprint arXiv:0712.1332, 2007
822007
Irrationality of values of the Riemann zeta function
WW Zudilin
Izvestiya: Mathematics 66 (3), 489, 2002
802002
From L-series of elliptic curves to Mahler measures
M Rogers, W Zudilin
Compositio Math. 148 (2), 385-414, 2012
722012
Congruences for q-Binomial Coefficients
W Zudilin
George E. Andrews 80 Years of Combinatory Analysis, 769-781, 2019
682019
On the Mahler Measure of 1+ X+ 1/X+ Y+ 1/Y
M Rogers, W Zudilin
International Mathematics Research Notices 2014 (9), 2305-2326, 2014
682014
Diophantine properties of numbers related to Catalan's constant
T Rivoal, W Zudilin
Mathematische Annalen 326 (4), 705-721, 2003
682003
Generalizations of Clausen's formula and algebraic transformations of Calabi–Yau differential equations
G Almkvist, D van Straten, W Zudilin
Proc. Edinburgh Math. Soc. 54 (2), 273-295, 2011
672011
"Divergent" Ramanujan-type supercongruences
J Guillera, W Zudilin
Proc. Amer. Math. Soc 140 (3), 765-777, 2012
652012
New analogues of Clausenʼs identities arising from the theory of modular forms
HH Chan, Y Tanigawa, Y Yang, W Zudilin
Advances in Mathematics 228 (2), 1294-1314, 2011
652011
An Apéry-like difference equation for Catalan’s constant
W Zudilin
Electronic J. Combin. 10 (1), R14, 2003
622003
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20